Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Computing the Solution of the Shrödinger Equation with High-Order Dispersion Term on Type-2 Turing Machines

Year:    2009

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 3 : pp. 224–232

Abstract

We study computability of the solution operators of the initial-value problem for the nonlinear fourth-Schrödinger equationwith both high-order dispersion term. The computayions are performed on Type- 2 turing machines.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22748

Journal of Information and Computing Science, Vol. 4 (2009), Iss. 3 : pp. 224–232

Published online:    2009-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: